# SDR AALA20110920TUL02

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 66,948 hours, 35,378 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIT - INFLIGHT BHM-DFW.  CREW REPORTED LEFT MAIN TANK FUEL IMBALANCE.  FLIGHT DIVERTED LIT LANDED WITHOUT INCIDENT.  PLACARD LEFT MAIN TANK INDICATION PER MEL.  FLIGHT CONTINUED ON TO DFW WITH NO FURTHER ISSUES.  REPLACED FUEL QUANTITY INDICATION AT DFW ON 09/22/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
